# SDR USAA2012011100013

- Difficulty date: January 10, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 56,922 hours, 39,356 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE R1 SERVICE DOOR FOR NOT CLOSING.  MAINTENANCE FOUND THE UPPER ROLLER TO BE ROTATING BEFORE GOING INTO THE LATCH FITTING.  ADJUSTED HORIZONTAL PUSH ROD FROM TORQUE TUBE.  ALSO, ADJUSTED GUIDE ARM SO THE FORWARD AND AFT LATCH ROLLERS ENTER THE LATCH FITTING AT THE SAME TIME.  ACCOMPLISHED PER AMM 52-41-00-705.
